71141members
373782posts
cancel
Showing results for 
Search instead for 
Did you mean: 

blurry eyes

10 REPLIES 10
ScottishHoosie
Member

Re: blurry eyes

gill2006, cataracts are a known side effect for Tamoxifen. It is listed on the info sheet with mine, and I've seen it mentioned on the internet, too. I haven't noticed any change in my eyesight, but I'm due to see my eye doctor on Thursday. This has nothing to do with the Tamoxifen. I should have gone last year, but found out I had breast cancer, so decided to put that off. Now is the time I feel comfortable going.

thistle
Member

Re: blurry eyes

I have been on Tamoxifen for fourteen months and in the last couple of months have noticed that the sight in my left eye (always my weaker one) has become blurry. I had it checked out at the eye clinic at the hospital but nothing seriously wrong. I have floaters in that eye as well and feel as if I am noticing them more. Will mention it the onc at my next appointment.

Love and take care

Thistle

gill2006
Member

Re: blurry eyes

I was on arimidex for about a year - and my eyes deteriorated during that time. I had a chat to my optician - she also has breast cancer - and she agreed with me that the arimidex has caused the deterioration...
What do you do tho? Is the tamox side effect just as bad / worse?

Julie22
Member

Re: blurry eyes

I have been on Arimidex about 8 weeks and I find my eyes are very blurry, especially in the morning. It takes until about an hour later for them to gradually start settling. I even went to Opticians to get him to check them, as really was concerned, but don't need new reading glasses and there are no other problems as such, so think it has to be the Arimidex.

olivia07
Member

Re: blurry eyes

Have been on Arimidex for 15 months and had my eyes checked after one year - I have mild cataracats which will need surgery in due course. I have never had problems with my eyes before except for age related short sight. Asked my onc and the eye specialist who both said no connection with Arimidex but on Googling Arimidex and cataracts, it is a known side effect. And whats more it doesn't get better when you stop the medication - the damage is permanent.

janneth
Member

Re: blurry eyes

Yes, Really badly deteriorating vision on Arimidex.

Scary.

Does it keep getting worse, or what?

lmlauder
Member

Re: blurry eyes

My eyes have been a bit blurry, i have a -7 perscription any way so Im going to ang on till Im off sick with my recon and get new specs with my sick line. If I need them.

mazaroo
Member

Re: blurry eyes

Hi all I have been on Tamoxifen for 8 months my eyes are awful ,went to eye spec yesterday have a benign tumour on each which I have to be removed Oh joy another bloody op !! He said itb was nothing to do with the meds ,but I am not convinced .

Jan123
Member

Re: blurry eyes

Hi guys
get it checked...I don't know about Arimidex, but eye problems are one of the side affects of Tamoxifen...my optician described its affects as 'vicious' but...it showed quickly once you started taking the drug, Even so, I probably wouldn't wait a couple of months - and Sheana, if your optician is a bit vague, I'd find one who isn't!!
Jan
x

ForumMember
Member

Re: blurry eyes

Hi,

My eyes have definitely gone blurry too. Ive been on Arimidex for just over a year and this started not that long ago......it's yuk! I go to my optician in a couple of months so I'll see what he says........................ I asked him about Arimidex/Tamoxifen before but he was a bit vague.

By the way, my eyesight is poor anyway so I can't afford any extra blurriness!!

Sheana x

aroma
Member

blurry eyes

hi im on arimadex and have found in the last few months that my eyes have got very blurry, is this a side effect of arimadex ive been on this for nearly 2 yrs now so would have thought id have had these symphtoms before now .i do wear reading glasses but otherwise im ok .id be glad for any comments .thanks lynn xx